Alert archive / Montana / Winter Storm Warnings in 2020

Winter Storm Warning 2, NWS Great Falls, MT

January 10, 2020

NWS Great Falls, MT issued this winter storm warning at Jan 10, 2020, 10:20 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2020, 10:20 PM MST (05:20 UTC)
Expired
Jan 11, 2020, 5:46 AM MST
In force
7 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

125 
WWUS45 KTFX 110520
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
1020 PM MST Fri Jan 10 2020

MTZ008-015-055-111800-
/O.UPG.KTFX.WW.Y.0006.000000T0000Z-200111T2200Z/
/O.NEW.KTFX.WS.W.0002.200111T0520Z-200111T1800Z/
Beaverhead-Madison-Gallatin-
Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River,
Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, 
West Yellowstone, Battle Ridge Pass, Bozeman Pass, 
and Targhee Pass
1020 PM MST Fri Jan 10 2020

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST SATURDAY...

* WHAT...Heavy snow occurring. Additional snow accumulations of 1
  to 3 inches at lower elevations and 2 to 5 inches at higher
  elevations. Winds gusting as high as 55 mph resulting in
  localized blizzard or near-blizzard conditions with blowing 
  snow through the passes, especially Monida Pass, Raynolds Hill, 
  Targhee Pass, Norris Hill, Big Hole Pass, and Chief Joseph Pass.

* WHERE...Beaverhead, Madison and Gallatin.

* WHEN...Until 11 AM MST Saturday.

* IMPACTS...Widespread blowing snow and strong winds will result
  in near-whiteout conditions at times in exposed locations and
  through the higher passes. Plan on slippery road conditions.
  Increased avalanche danger is also possible. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ048-111800-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
/O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/
Southern Rocky Mountain Front-
Including Bynum, Choteau, and Augusta
1020 PM MST Fri Jan 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY AFTERNOON...

* WHAT...For the Winter Weather Advisory, snow expected. Total 
  snow accumulations of 2 to 8 inches, except up to one inch at 
  lower elevations. Winds gusting as high as 40 mph. For the 
  Winter Storm Watch, heavy snow possible. Total snow 
  accumulations of 4 to 14 inches, except 2 to 4 inches at lower 
  elevations possible. Blowing snow possible throughout the 
  period.

* WHERE...Southern Rocky Mountain Front.

* WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. 
  For the Winter Storm Watch, from late Sunday morning through 
  Monday afternoon.

* IMPACTS...Travel could be difficult. Patchy blowing snow could 
  significantly reduce visibility. The dangerously cold wind 
  chills as low as 35 below zero could cause frostbite on 
  exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ009-111800-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
/O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/
Northern Rocky Mountain Front-
Including Logan Pass, Browning, and Heart Butte
1020 PM MST Fri Jan 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY AFTERNOON...

* WHAT...For the Winter Weather Advisory, snow occurring. 
  Additional snow accumulations of 6 to 12 inches above 5000 
  feet, 2 to 5 inches below 5000 feet, and over 12 inches at the 
  highest peaks. Winds gusting as high as 40 mph, bringing 
  periods of blowing snow. For the Winter Storm Watch, heavy 
  snow possible. Total snow accumulations of 5 to 12 inches, 
  except 2 to 4 inches at lower elevations possible. Winds could 
  gust as high as 35 mph, also bringing periods of blowing snow.

* WHERE...Northern Rocky Mountain Front.

* WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. 
  For the Winter Storm Watch, from late Sunday morning through 
  Monday afternoon.

* IMPACTS...Travel could be difficult. Widespread blowing snow 
  could significantly reduce visibility. The dangerously cold 
  wind chills as low as 45 below zero could cause frostbite on 
  exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Increased avalanche danger is possible, 
  especially across steep terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ014-111800-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
Central and Southern Lewis and Clark-
Including Flesher Pass and Rogers Pass
1020 PM MST Fri Jan 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 10 
  inches, except up to one inch at lower elevations. Winds 
  gusting as high as 40 mph. Blowing snow possible at times.

* WHERE...The higher terrain and mountain passes of Central and 
  Southern Lewis and Clark. This does not include the Helena 
  Valley.

* WHEN...Until 5 AM MST Sunday.

* IMPACTS...Travel could be difficult. Patchy blowing snow could 
  significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

http://www.weather.gov/greatfalls
2 follow-up statements
394 
WWUS45 KTFX 110950
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
250 AM MST Sat Jan 11 2020

MTZ008-015-055-111800-
/O.CON.KTFX.WS.W.0002.000000T0000Z-200111T1800Z/
Beaverhead-Madison-Gallatin-
Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River,
Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, 
West Yellowstone, Battle Ridge Pass, Bozeman Pass, 
and Targhee Pass
250 AM MST Sat Jan 11 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* WHAT...Heavy snow occurring. Additional snow accumulations of up
  to two inches. Winds gusting as high as 45 mph resulting in 
  localized blizzard or near-blizzard conditions with blowing snow
  near and through mountain passes and exposed locations.

* WHERE...Gallatin, Beaverhead and Madison.

* WHEN...Until 11 AM MST this morning.

* IMPACTS...Strong winds and blowing snow will result in near-
  whiteout conditions at times in exposed locations and through
  the passes. Plan on slippery road conditions. Increased 
  avalanche danger is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ048-112200-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
/O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/
Southern Rocky Mountain Front-
Including Bynum, Choteau, and Augusta
250 AM MST Sat Jan 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY AFTERNOON...

* WHAT...For the Winter Weather Advisory, snow occurring. Total 
  snow accumulations of 2 to 8 inches, except up to one inch at 
  lower elevations. Winds gusting as high as 40 mph. For the 
  Winter Storm Watch, heavy snow possible. Total snow 
  accumulations of 6 to 14 inches, except 2 to 5 inches at lower 
  elevations possible. Blowing snow possible throughout the 
  period.
 
* WHERE...Southern Rocky Mountain Front.

* WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. 
  For the Winter Storm Watch, from Sunday morning through Monday 
  afternoon.

* IMPACTS...Travel could be very difficult to impossible. Areas 
  of blowing snow could significantly reduce visibility. The 
  dangerously cold wind chills as low as 35 below zero could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Monitor the latest forecasts for updates on this situation. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ009-112200-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
/O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/
Northern Rocky Mountain Front-
Including Logan Pass, Browning, and Heart Butte
250 AM MST Sat Jan 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY AFTERNOON...

* WHAT...For the Winter Weather Advisory, snow occurring.
  Additional snow accumulations of 3 to 6 inches, except up to one
  inch at lower elevations. Winds gusting as high as 40 mph,
  bringing periods of blowing snow. For the Winter Storm Watch,
  heavy snow possible. Total snow accumulations of 6 to 13 inches,
  except 2 to 5 inches at lower elevations possible. Winds could
  gust as high as 35 mph, also bringing periods of blowing snow.

* WHERE...Northern Rocky Mountain Front.

* WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. 
  For the Winter Storm Watch, from Sunday morning through Monday 
  afternoon.

* IMPACTS...Travel could be very difficult to impossible. 
  Widespread blowing snow could significantly reduce visibility. 
  The dangerously cold wind chills as low as 50 below zero could 
  cause frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Increased avalanche danger is possible,
  especially across steep terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Monitor the latest forecasts for updates on this situation. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ014-112200-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
Central and Southern Lewis and Clark-
Including Flesher Pass and Rogers Pass
250 AM MST Sat Jan 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow occurring. Total snow accumulations of 2 to 10
  inches, except up to one inch at lower elevations. Winds gusting
  as high as 40 mph. Blowing snow expected at times with
  significantly reduced visibility.

* WHERE...Central and Southern Lewis and Clark.

* WHEN...Until 5 AM MST Sunday.

* IMPACTS...Travel could be very difficult. Patchy blowing snow 
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

http://www.weather.gov/greatfalls
370 
WWUS45 KTFX 111246
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
546 AM MST Sat Jan 11 2020

MTZ008-015-055-111400-
/O.CAN.KTFX.WS.W.0002.000000T0000Z-200111T1800Z/
Beaverhead-Madison-Gallatin-
546 AM MST Sat Jan 11 2020

...WINTER STORM WARNING IS CANCELLED...

Observations indicate that wind speeds are diminishing across the
area, and the blowing snow issues are subsiding. Please continue
to use caution driving through this area as roads may still be
snow-covered and slippery. 

$$

MTZ048-120100-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
/O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/
Southern Rocky Mountain Front-
Including Bynum, Choteau, and Augusta
546 AM MST Sat Jan 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY AFTERNOON...

* WHAT...For the Winter Weather Advisory, snow occurring. Total 
  snow accumulations of 2 to 8 inches, except up to one inch at 
  lower elevations. Winds gusting as high as 40 mph. For the 
  Winter Storm Watch, heavy snow possible. Total snow 
  accumulations of 6 to 14 inches, except 2 to 5 inches at lower 
  elevations possible. Blowing snow possible throughout the 
  period.

* WHERE...Southern Rocky Mountain Front.

* WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. 
  For the Winter Storm Watch, from Sunday morning through Monday 
  afternoon.

* IMPACTS...Travel could be very difficult to impossible. Areas 
  of blowing snow could significantly reduce visibility. The 
  dangerously cold wind chills as low as 35 below zero could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Monitor the latest forecasts for updates on this situation.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ009-120100-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
/O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/
Northern Rocky Mountain Front-
Including Logan Pass, Browning, and Heart Butte
546 AM MST Sat Jan 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY AFTERNOON...

* WHAT...For the Winter Weather Advisory, snow occurring. 
  Additional snow accumulations of 3 to 6 inches, except up to 
  one inch at lower elevations. Winds gusting as high as 40 mph, 
  bringing periods of blowing snow. For the Winter Storm Watch, 
  heavy snow possible. Total snow accumulations of 6 to 13 
  inches, except 2 to 5 inches at lower elevations possible. 
  Winds could gust as high as 35 mph, also bringing periods of 
  blowing snow.

* WHERE...Northern Rocky Mountain Front.

* WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. 
  For the Winter Storm Watch, from Sunday morning through Monday 
  afternoon.

* IMPACTS...Travel could be very difficult to impossible. 
  Widespread blowing snow could significantly reduce visibility. 
  The dangerously cold wind chills as low as 50 below zero could 
  cause frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Increased avalanche danger is possible, 
  especially across steep terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Monitor the latest forecasts for updates on this situation.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ014-120100-
/O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/
Central and Southern Lewis and Clark-
Including Flesher Pass and Rogers Pass
546 AM MST Sat Jan 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow occurring. Total snow accumulations of 2 to 10 
  inches, except up to one inch at lower elevations. Winds 
  gusting as high as 40 mph. Blowing snow expected at times with 
  significantly reduced visibility.

* WHERE...Central and Southern Lewis and Clark.

* WHEN...Until 5 AM MST Sunday.

* IMPACTS...Travel could be very difficult. Patchy blowing snow 
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 10, 8:50 PM MST, 1 hour 30 minutes earlier.

Area forecast discussion, Jan 10, 8:50 PM MST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
850 PM MST Fri Jan 10 2020

.SYNOPSIS...
A moist westerly flow aloft tonight will allow for snow to fall over
the Rocky Mountain Front and portions of Southwest MT. Seasonable
temperatures on Saturday will give way to an arctic cold front
moving south through the region on Sunday. Another round of
widespread snow is expected Sunday into Monday, along with very cold
temperatures moving into the region. Expect the very cold
temperatures to last through much of next week.

&&

.UPDATE...
Updated forecast is out. Main adjustment was to updated temps/pops
to current trends. Overnight lows should not fall too much tonight
with winds/cloud cover. Pops increased a bit in Southwest MT as
the next upper level disturbance moves through that region
tonight. Expanded the winter weather advisory to all elevations of
Beaverhead, Madison and Gallatin counties. Otherwise, all else
seems on track. Brusda

&&

.AVIATION...
Updated 515 PM MST Fri Jan 10 2020 (00Z TAF Period)

Main concern overnight is an area of light snow over the divide and
across Southwest MT, along with windy conditions/low level wind
shear over the Northern Plains tonight. Expect IFR/MVFR conditions
in/near areas of snow. Bozeman could be impacted for a few hours
between 06z and 12z Saturday. Wind shear could be an impact this
evening over North Central MT. Expect lighter snowfall on Saturday,
with the main arctic cold front to move into North Central MT on
Saturday night. Mountains/passes likely obscured for much of
the period. Brusda

&&

.PREV DISCUSSION...
/ISSUED 515 PM MST Fri Jan 10 2020/
Tonight through Sunday...Breezy conditions and warming temperatures
have been the main story so far today. Some breezy winds have
brought areas of blowing and/or drifting snow. An upper level
disturbance will push through tonight continuing breezy winds and
the threat for blowing/drifting snow. Snow showers will generally be
confined to the mountains and portions of Southwest Montana. As a
result have expanded the Winter Weather Advisory to including the
entire Rocky Mountain Front and some higher elevation areas of the
southwest including Monida pass and the West Yellowstone areas.
Areas in the advisories could see 2 to 6 inches, with higher amounts
across the mountains, and periods of blowing snow. Meanwhile this
disturbance may bring some isolated to scattered snow showers across
the north and central with mild temperatures tonight. Westerly flow
will then be found for Saturday, with lingering mountain snow and
near normal temperatures for most areas. Winds will relax a bit for
Saturday although may be just enough to bring blowing/drifting snow
for areas with fresh snowfall. Saturday night through Sunday then
sees the next push of arctic air across the region. Still some
details to work out although confidence is high temperatures will
begin to cool and areas of snow will be found. So far the snow
confidence is high enough to place a Winter Storm Watch along the
Rocky Mountain Front from Sunday through Monday. Here snowfall could
be over a foot and gusty winds may bring periods of blowing and
drifting snow. Elsewhere, snow looks for fall along the front
although timing and locations are still being worked out. Be sure to
check for the latest details. Temperatures will also start to cool
along and behind the front on Sunday, mainly across central and
northern portions while southwest MT remains near to only slightly
below normal. Anglin

Sunday night through next Saturday...Some of the coldest air of the
season is expected during this period, especially for the first
half of the week. Widespread sub- zero temperatures are expected
by Sunday night for Central and North-Central locations, with most
of these areas struggling to reach zero during the day on Monday.
Overnight lows will fall to as low as 40 below and colder along
the Hi-Line Tuesday and Wednesday mornings. The cold air will
likely reach the southwest by late Monday into Tuesday, although
current guidance is struggling with how fast it will move into
this area. Wind chill products will considered in the coming days
as hypothermia and frostbite will increasingly become a real
threat due to the dangerously cold temperatures. The unsettled
nature of this pattern will also bring periods of snow. Best
chances right now look to come Monday and Tuesday, although timing
and exact locations are still being determined. Overall most
locations will have a chance for snow, with cold temperatures, and
perhaps extreme wind chills at times in the long term period.
Anglin

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  28  36  10  16 /  10  10  20  20
CTB  23  28  -3   2 /  10  20  30  30
HLN  19  34  22  30 /  50  20  20  20
BZN  25  34  20  32 /  60  20  30  20
WYS  10  21   8  17 / 100  60  60  70
DLN  19  27  16  27 /  70  20  20  10
HVR  18  31   4   6 /  40  10  40  30
LWT  25  35  13  20 /  30  10  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 5 AM MST Sunday Central and
Southern Lewis and Clark...Southern Rocky Mountain Front.

Winter Storm Watch from Sunday morning through Monday afternoon
Northern Rocky Mountain Front...Southern Rocky Mountain Front.

Winter Weather Advisory until 3 PM MST Saturday Beaverhead...
Gallatin...Madison.

Winter Weather Advisory until 5 AM MST Sunday Northern Rocky
Mountain Front.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jan 10, 5:14 PM MST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
514 PM MST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     NON-TSTM WND GST 4 NNE MCALLISTER        45.50N 111.70W
01/10/2020  M55 MPH          MADISON            MT   MESONET

            MESONET STATION MTNOR NORRIS HILL (MT DOT).

&&

BRUSDA
Local storm report, Jan 10, 7:03 PM MST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
703 PM MST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     NON-TSTM WND GST 1 SW THREE FORKS        45.88N 111.57W
01/10/2020  M56 MPH          GALLATIN           MT   AWOS

            AWOS STATION K9S5 1 SW THREE FORKS.

&&

MOLDAN

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 5:17 AM MSTFlood WatchTFX4 days
Jan 11, 2:52 PM MSTWinter Storm WarningTFX66 hr

Nearby

Winter Storm Warnings in Montana, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.